# SDR DALA1230096818

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE, DISCOVERED A MISDRILLED HOLE AT LOCATION STATION 1440 STRINGER 2-R.  ROUTED OUT DAMAGE ON FRAME AND MADE INSURANCE CUT TO AREA.  INSPECTED, NO CRACKS FOUND.  FABRICATED REPAIR AND TREATED & PAINTED.
